MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 6844295
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that a higher than expected glucose (glu) result was obtained from a single patient sample using vitros chemistry products glu slides lot 7426-0023-0184 on a vitros xt 7600 integrated system.A definitive assignable cause of the event could not be determined.Based on historical quality control results, a vitros glu lot 7426-0023-0184 performance issue is not likely a contributor to the event.However, an individual slide related issue cannot be entirely ruled out as a contributing factor.The results of vitros alkp precision testing performed on the vitros xt 7600 integrated system were within ortho acceptable guidelines.In addition, the expected (repeat) result was observed by the customer without any change to the vitros xt 7600 integrated system.Therefore, an instrument related issue is not a likely contributing factor of the event.Pre-analytical sample processing could not be ruled out as a contributing factor as the customer is not following the sample collection device manufacturers recommended centrifugation protocol.Improper pre-analytical sample handling could have contributed to the event.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.Pre-analytical sample mix-up was not a likely contributor to the event, as a review of the sample viscosities showed similar results between the initial and repeat samples, indicating that the same sample was processed.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher-than-expected glucose (glu) result was obtained from a single patient sample using vitros chemistry products glu slides lot 7426-0023-0184 on a vitros xt 7600 integrated system.Patient sample result of 528.0 mg/dl vs the expected result of 78.0 mg/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher-than-expected vitros glu result was not reported from the laboratory.The customer has confirmed that there has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24682583
Report Number1319809-2026-00026
Device Sequence Number18645516
Product Code CGA
UDI-Device Identifier10758750031795
UDI-Public(01)10758750031795(17)270501(11)251120(10)742600230184
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844295
Device Lot Number7426-0023-0184
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown